side effects of weaning off welbutrin

side effects of weaning off welbutrin

Posted by ak schultz on 07/24/05 at 11:31 PM

[Reply to This Post]
[Return to RoundTable]


I tried to wean off the Welbutrin once just to see what would happen, just to get a kind of “baseline”” as to where I was at emotionally and to see if I could live without anti-depressants.I was fine for awhile it seemed, then there was a miserable two week withdrawal when I was depressed and moody and angry really severely all the time, then after that I began to settle down. Only problem was, “”settling down”” meant episodes of peace mixed with serious mood swings and angry outbursts at anything the least bit frustrating – I returned to my usual extremely low tolerance for frustration. After 2 months on the roller coaster, I went back on the drug (150 mgs. daily) and got immediate relief. It has done wonders for helping me control these stupid angry moods.